An Extension of the Invariance Principle for Switched Affine System

Thiago S. Pinto, Luís F. C. Alberto, Michele C. Valentino

Abstract


In this paper, an approach to investigate switched affine system via matrix inequalities is presented. Particularly, an extension of LaSalle’s invariance principle for this class of systems under arbitrary dwell-time switching signal is presented. The proposed results employ a common auxiliary scalar function and also multiple auxiliary scalar functions to study the asymptotic behavior of switched solutions and estimate their attractors for any dwell-time switching signal. A specific feature of these results is that the derivative of the auxiliary scalar functions can assume positive values in some bounded sets. Moreover, a problem of constrained optimization is formulated to numerically determine the auxiliary scalar functions and minimize the volume of the estimated attractor. Numerical examples show the potential of the theoretical results in providing information on the asymptotic behavior of solutions of the switched affine systems under arbitrary dwell-time switching signals.


Keywords


Switched affine system, invariance principle, dwell-time, attractor set.

Full Text:

PDF

References


H. Lin and P. J. Antsaklis, “Stability and stabilizability of switched linear

systems: A survey of recent results,” IEEE Transactions on Automatic Control,vol. 54, pp. 308–322, Feb 2009.

M. Branicky, “Multiple lyapunov functions and other analysis tools for switched and hybrid systems,” Automatic Control, IEEE Transactions on, vol. 43,pp. 475–482, Apr 1998.

D. Liberzon and A. Morse, “Basic problems in stability and design of switched systems,” Control Systems, IEEE, vol. 19, pp. 59–70, Oct 1999.

A. Bacciotti and F. Ceragioli, “Stability and stabilization of discontinuous systems and nonsmooth lyapunov functions,” ESAIM: Control Optimisation and Calculus of Variations 4, 1999.

R. Kuiava, R. A. Ramos, H. R. Pota, and L. F. Alberto, “Practical stability

of switched systems without a common equilibria and governed by a timedependent switching signal,” European Journal of Control, vol. 19, no.3, pp. 206 – 213, 2013.

H. Rodrigues, L. Alberto, and N. Bretas, “On the invariance principle: generalizations and applications to synchronization,” Circuits and Systems I:Fundamental Theory and Applications, IEEE Transactions on, vol. 47, no. 5,pp. 730–739, 2000.

L. F. C. . B. N. G. RODRIGUES, Hildebrando Munhoz ; ALBERTO, “Uniform invariance principle and synchronization. robustness with respect to parameter variation.,” Journal of Differential Equations, vol. 169, no. 1, pp. 228–254, 2001.

L. Alberto, T. Calliero, and A. Martins, “An invariance principle for nonlinear discrete autonomous dynamical systems,” Automatic Control, IEEE Transactions on, vol. 52, no. 4, pp. 692–697, 2007.

W. Raffa and L. Alberto, “A uniform invariance principle for periodic systems with applications to synchronization,” Systems & Control Letters, vol. 97, pp. 48 – 54, 2016.

M. Valentino, V. Oliveira, L. Alberto, and D. Azevedo, “An extension of the invariance principle for dwell-time switched nonlinear systems,” Systems & Control Letters, vol. 61, no. 4, pp. 580 – 586, 2012.

A. Bacciotti and L. Mazzi, “An invariance principle for nonlinear switched systems,” Systems & Control Letters, vol. 54, no. 11, pp. 1109 – 1119, 2005.

T. Pinto, L. Alberto, and M. Valentino, “Uma extensão do princípio de invariancia para sitemas chaveados afins,” Anais do XXXVI Congresso Nacional de Matemática Aplicada e Computacional, 2017.

T. Pinto, L. Alberto, and M. Valentino, “Uma extensão do princípio de invariancia para sitemas chaveados afins via múltiplas funções auxiliares,” Anais do XXXVI Congresso Nacional de Matemática Aplicada e Computacional, 2018.

D. Liberzon, Switching in Systems and Control. Birkhäuser Basel, 2003.

T. Pinto, L. Alberto, and M. Valentino, “Uma extensão do princípio de invariancia para sitemas chaveados afins via múltiplas funções auxiliares,” Anais do XXXVII Congresso Nacional de Matemática Aplicada e Computacional ,




DOI: https://doi.org/10.5540/tema.2020.021.01.171

Article Metrics

Metrics Loading ...

Metrics powered by PLOS ALM

Refbacks

  • There are currently no refbacks.



TEMA - Trends in Applied and Computational Mathematics

A publication of the Brazilian Society of Applied and Computational Mathematics (SBMAC)
ISSN: 1677-1966  (print version),  2179-8451  (online version)

Indexed in:

                        

 

Desenvolvido por:

Logomarca da Lepidus Tecnologia